MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES C0600, UNIVERSAL SEAL, (PETALS) 20/BX; GCJ

APPLIED MEDICAL RESOURCES C0600, UNIVERSAL SEAL, (PETALS) 20/BX; GCJ
Model Number 12
Medical Device Problem Code Physical Resistance (2578)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/22/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event product was not returned to applied medical for evaluation.In the absence of the subject device, it is difficult to determine the root cause of the event.Applied medical will continue to monitor its vigilance system for trends and take appropriate actions, as necessary, to ensure the performance and safety of its products.This report is being filed as a result of a re-review of applied medical complaints received between june 1, 2014 and may 31, 2016.This retrospective review was associated with a quality management system (qms) compliance action plan developed and presented to fda to address an april 10, 2015 warning letter.Applied medical has revised its mdr reporting criteria to be more conservative and has improved complaint handling and mdr reporting processes.The reviews ensured that recent reportable events were appropriately identified and reported to the designated regulatory authority(ies).This report, which represents the initial and final reports combined, is being submitted based on the findings of that retrospective review.In accordance with 21 cfr 803.56, if additional information is obtained which was not known or was not available when this report was submitted, then a supplemental report will be submitted to the fda.
 
Event or Problem Description
Procedure performed unknown - "the resistance seems to be very high when inserting instruments through the seal and when pulling them back out." patient status - ok.

Brand Name
C0600, UNIVERSAL SEAL, (PETALS) 20/BX
Common Device Name
GCJ
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key6370908
Report Number2027111-2017-01198
Device Sequence Number1225905
Product Code GCJ
UDI-Device Identifier00607915114831
UDI-Public(01)00607915114831(17)171203(30)01(10)1236062
Combination Product (Y/N)N
PMA/510(K) Number
12
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/01/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date12/03/2017
Device Model Number12
Device Catalogue Number12
Device Lot Number1236062
Was Device Available for Evaluation? No
Distributor Facility Aware Date09/25/2015
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/25/2015
Initial Report FDA Received Date03/01/2017
Patient Sequence Number1